# SDR UIEA2021033000761

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,690 hours, 22,587 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Handle
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG T/R LEFT HAND ELECTROMECHANICAL BRAKE DISENGAGE HANDLE WILL NOT LOCK IIN THE UP POSITION( REMOVED & REPLACED #1 L/H T/R ELECTRO-MECHANICAL BRAKE PER 78-34-07-404-005-J00.  OPS CHECKED GOOD.
